MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 05/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of birth: unknown.Phone number: (b)(6).If explanted, give date: not applicable, as the lens remains implanted.Device evaluation: the product testing could not be performed as the product was not returned (the lens remains implanted).The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product was reviewed; no non-conformance reports/ discrepancies/ deviations were found.The product was manufactured and released according to specification.A search in complaints history revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during the implant of a monofocal intraocular lens (iol), model aab00, 21.5 diopter into the patient's left eye, one of the haptics detached at the time of ejecting the lens.The patient had blurry vision.The doctor indicated that in the post operation visit, everything was fine, that the lens is well positioned and no surgical intervention is needed.It was noted that the lens is not available for investigation as it remains implanted.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4), and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8714702
Report Number3011852734-2019-00128
Device Sequence Number11194861
Product Code HQL
UDI-Device Identifier05050474548695
UDI-Public(01)05050474548695(17)220228
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberAAB00
Device Catalogue NumberAAB0000215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Date Report Sent to FDA01/01/2005